Volume 20, Issue 4
Laguerre Pseudospectral Method for Nonlinear Partial Differential Equations

Cheng Long Xu & Ben Yu Guo

DOI:

J. Comp. Math., 20 (2002), pp. 413-428

Published online: 2002-08

Preview Full PDF 140 1786
Export citation
  • Abstract

The Laguerre Gauss-Radau interpolation is investigated. Some approximation results are obtained. As an example, the Laguerre pseudospectral scheme is constructed for the BBM equation. The stability and the convergence of proposed scheme are proved. The numerical results show the high accuracy of this approach.

  • Keywords

Laguerre pseudospectral method Nonlinear differential equations

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-413, author = {}, title = {Laguerre Pseudospectral Method for Nonlinear Partial Differential Equations}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {4}, pages = {413--428}, abstract = { The Laguerre Gauss-Radau interpolation is investigated. Some approximation results are obtained. As an example, the Laguerre pseudospectral scheme is constructed for the BBM equation. The stability and the convergence of proposed scheme are proved. The numerical results show the high accuracy of this approach. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8928.html} }
TY - JOUR T1 - Laguerre Pseudospectral Method for Nonlinear Partial Differential Equations JO - Journal of Computational Mathematics VL - 4 SP - 413 EP - 428 PY - 2002 DA - 2002/08 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8928.html KW - Laguerre pseudospectral method KW - Nonlinear differential equations AB - The Laguerre Gauss-Radau interpolation is investigated. Some approximation results are obtained. As an example, the Laguerre pseudospectral scheme is constructed for the BBM equation. The stability and the convergence of proposed scheme are proved. The numerical results show the high accuracy of this approach.
Cheng Long Xu & Ben Yu Guo. (1970). Laguerre Pseudospectral Method for Nonlinear Partial Differential Equations. Journal of Computational Mathematics. 20 (4). 413-428. doi:
Copy to clipboard
The citation has been copied to your clipboard